Variational iteration method for solving a class of strongly nonlinear evolution equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (11): 7397-7401    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Variational iteration method for solving a class of strongly nonlinear evolution equations
Mo Jia-Qi1, Zhang Wei-Jiang2, Chen Xian-Feng2
(1)安徽师范大学数学系,芜湖 241000;上海高校计算科学E-研究院上海交通大学研究所,上海 200240; (2)上海交通大学数学系,上海 200240;上海高校计算科学E-研究院上海交通大学研究所,上海 200240
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn